# SDR F3LA200700013

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 13,792 hours, 6,512 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5348015800700
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED L2 FWD GIRT BAR PLATE CORRODED.  REPLACED L2 DOOR GIRT BAR PLATE IAW AMM 52-13-31.  REPLACED L2 DOOR GIRT BAR BLANKING PLATE IAW AMM 52-13-31-400-007.
